MathSciNet Relay Station
MathSciNet bibliographic data
MR1438916 (98g:34028) 34A37 (34G20 35R10 92D25)
Rogovchenko, Yuri V. Nonlinear impulse evolution systems and applications to population models. J. Math. Anal. Appl. 207 (1997), no. 2, 300–315.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement